Archive
Volume 8,  Issue 9 ,    September 2017
On the Sum Connectivity Reverse Index of Oxide and Honeycomb Networks
V. R. Kulli
J. Comp. & Math. Sci. Vol.8 (9), 408 - 413  ( 2017 )   
Visitor# 1146
Abstract       View PDF      

On gg-Open Sets in Topological Space
Basavaraj M. Ittanagi and Govardhana Reddy H G
J. Comp. & Math. Sci. Vol.8 (9), 414 - 423  ( 2017 )   
Visitor# 1684
Abstract       View PDF      

Weighted (0,2;0)-Interpolation on the Unit Circle
Swarnima Bahadur and Sariya Bano
J. Comp. & Math. Sci. Vol.8 (9), 424 - 429  ( 2017 )   
Visitor# 1697
Abstract       View PDF      

Soft Minimal Open and Soft Maximal Open Maps in Soft Topological Spaces
Chetana C and K. Naganagouda
J. Comp. & Math. Sci. Vol.8 (9), 430 - 441  ( 2017 )   
Visitor# 1078
Abstract       View PDF      

A Study on Equitable Irregular Edge-Weighting of Graphs
Meenakshy Rajan1 and Abraham V. M.2
J. Comp. & Math. Sci. Vol.8 (9), 442 - 451  ( 2017 )   
Visitor# 1221
Abstract       View PDF      

Graph Theoretic Approach to Characterize Food Web
Bhagya Jyoti Nath
J. Comp. & Math. Sci. Vol.8 (9), 452 - 459  ( 2017 )   
Visitor# 1526
Abstract       View PDF      

Extremal Solution for System of Fractional Hybrid Functional Integral Equations
S. S. Yachawad1 and B. D. Karande2
J. Comp. & Math. Sci. Vol.8 (9), 460 - 466  ( 2017 )   
Visitor# 1700
Abstract       View PDF      

Heat and Mass Transfer on Visco-elastic Fluid through a Porous Medium Past an Infinite Oscillating Plate with Hall Effects
B. V Padmavathi1 and CH H K Gopal2
J. Comp. & Math. Sci. Vol.8 (9), 467 - 481  ( 2017 )   
Visitor# 973
Abstract       View PDF      

map1 map2 map3